# SDR AALA202306261445

- Difficulty date: June 25, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A320*
- Aircraft serial: 6264
- Aircraft time: 28,578 hours, 11,546 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS. MAINTENANCE LUBRICATED DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
